# SDR FDEA202211182955

- Difficulty date: November 18, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC72502
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING I/B AILERON L/E CLOSEOUT SKIN HAS A DEEP CHAFE AREA, LOWER O/B CORNER WHRE   MKD. TAG DBA. REMOVED AND REPLACED CLOSEOUT SKIN AT R/H I/B AILERON L/E IAW MD-11 SRM 51-31-01   SHEET1 AND DWG ARC1250.
